Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6292 Publications


2017 | Journal Article | IST-REx-ID: 8451
Proton-detected solid-state NMR spectroscopy of a Zinc diffusion facilitator protein in native nanodiscs
B. Bersch, J.M. Dörr, A. Hessel, J.A. Killian, P. Schanda, Angewandte Chemie International Edition 56 (2017) 2508–2512.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 169 | OA
Twisted Linnik implies optimal covering exponent for S3
T.D. Browning, V. Kumaraswamy, R. Steiner, International Mathematics Research Notices (2017).
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 172 | OA
Strong approximation and a conjecture of Harpaz and Wittenberg
T.D. Browning, D. Schindler, International Mathematics Research Notices (2017).
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 2016 | OA
Exact goodness-of-fit testing for the Ising model
A. Martin Del Campo Sanchez, S.A. Cepeda Humerez, C. Uhler, Scandinavian Journal of Statistics 44 (2017) 285–306.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Thesis | IST-REx-ID: 202 | OA
Biology of restriction-modification systems at the single-cell and population level
M. Pleska, Biology of Restriction-Modification Systems at the Single-Cell and Population Level, IST Austria, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 715
More excitation for Rett syndrome
G. Novarino, Science Translational Medicine 9 (2017).
View | DOI
 

2017 | Journal Article | IST-REx-ID: 716 | OA
The complexity of mean-payoff pushdown games
K. Chatterjee, Y. Velner, Journal of the ACM 64 (2017) 34.
View | DOI | Download Preprint (ext.) | arXiv
 
 

2017 | Journal Article | IST-REx-ID: 717 | OA
Hyperplane separation technique for multidimensional mean-payoff games
K. Chatterjee, Y. Velner, Journal of Computer and System Sciences 88 (2017) 236–259.
View | Files available | DOI | Download Preprint (ext.)
 

2017 | Journal Article | IST-REx-ID: 718 | OA
Expected sizes of poisson Delaunay mosaics and their discrete Morse functions
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications